World Journal of Cardiovascular Diseases

Vol.4 No.7(2014), Paper ID 47099, 7 pages

DOI:10.4236/wjcd.2014.47047

 

Risk Factors Associated with Anthracycline Induced Cardiac Dysfunction in Pediatric Patients

 

Abdul Sattar Shaikh, Muhammad Matloob Alam, Shazia Samad Mohsin, Qalab Abbas, Zehra Fadoo, Mehnaz Atiq

 

Department of Paediatrics and Child Health, Aga Khan University Hospital, Karachi, Pakistan
Department of Paediatrics and Child Health, Aga Khan University Hospital, Karachi, Pakistan
Department of Pediatrics, Liaquat National Hospital and Medical College, Karachi, Pakistan
Department of Paediatrics and Child Health, Aga Khan University Hospital, Karachi, Pakistan
Department of Paediatrics and Child Health, Aga Khan University Hospital, Karachi, Pakistan
Department of Paediatrics and Child Health, Aga Khan University Hospital, Karachi, Pakistan

 

Copyright © 2014 Abdul Sattar Shaikh, Muhammad Matloob Alam, Shazia Samad Mohsin, Qalab Abbas, Zehra Fadoo, Mehnaz Atiq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shaikh, A. , Alam, M. , Mohsin, S. , Abbas, Q. , Fadoo, Z. and Atiq, M. (2014) Risk Factors Associated with Anthracycline Induced Cardiac Dysfunction in Pediatric Patients. World Journal of Cardiovascular Diseases, 4, 377-383. doi: 10.4236/wjcd.2014.47047.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.